# SDR ASAA2024102253320

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 60,558 hours, 18,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17A EMERGENCY EXIT LIGHT COVER NEAR LOOR IS MISSING. GROUNDED - YES. INSTALLED NEW EMERGENCY EXIT LIGHT COVER.REF AMM 33-50-00. GRD CHECK OK.
